Dutasteride

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

For a BPH patient, what are the side effects of stopping Veltam plus?

Query: Hello doctor,My father, 74 years of age, has BPH. He had UTI four years ago and was diagnosed with BPH. PSA was 60 and last three years was on Urimax and past few months on Veltamplus. His PSA is 0.9 prostate size 45 cc and PVR is 70 ml. His symptoms have been the urinary frequency of every two hour...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. I would suggest you continue medicines as at present his flow (which is good) and postvoid (which is less, it should be less only) are because of medicines. I think if he stops the medicines then his urinary symptoms may get worse or postvoid may also increase. Ther...  Read Full »

Can you provide a second opinion for prostate operation?

Query: Hi doctor, I am a 74 year old male. 15 days ago, I have had high fever (103 degrees F) with shivering. The actual problem started before 20 days and I was unable to pass urine for three days. I was admitted to hospital due to fever and then discharged after five days of stay. I guess, It was found ...  Read Full »


Dr. Vivekanandan G

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. I have gone through all your reports (attachment removed to protect patient identity). Yes, the prostate gland is enlarged and weighing more than 100 g. You also have other comorbidities like ischemic bowel disease and diabetes. At this juncture, I would suggest you tabl...  Read Full »

Are there any medicines to regrow hair?

Query: Hi doctor, I am suffering from hair loss. Now I am 50% bald. Some of my friends have regained their hair. My baldness is hereditary. I am also an alcoholic. I need some effective medication for hair regrowth.  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query and do understand your concern. Is the hair lost from the temple and vertex of the scalp? Is it diffuse hair fall? As you have said it is genetic, I am assuming it is male pattern baldness. But, photographic evaluation of the extent and typ...  Read Full »

How can I control my excess precum?

Query: Hello doctor, I am a 35-year-old male. I am concerned about the amount of precum when aroused. From my understanding, a teaspoon full would be normal. I have probably four times more. It is disturbing and I would like to reduce it via medication.  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Precum is the fluid coming naturally out before ejaculation, its function mainly is to lubricate during intercourse. It man contain sperms as well. This fluid comes naturally and it is good for us actually. And the amount will vary with age and sexual desire. There are...  Read Full »

Should I consult a specialist regarding my gallbladder issues?

Query: Hello doctor, I had got an abdomen ultrasound done for other reasons but, the radiologist observed the following 'gallbladder is partially distended and showing few small concretions at the GB neck. Chronic patient of the prostate. Size 47 by 41 by 38 mm, volume 39 cc. Pre-void urine 281 cc, post v...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. How old are you? There is no need to worry. Small concretions are commonly found in the gallbladder. Also, the prostate size is enlarged and it is probably due to a benign prostatic hypertrophy. You should get Serum PSA (prostate-specific antigen) levels done, whi...  Read Full »

Why is my sperm brown?

Query: Hi doctor, I am a 35 year old male. Two weeks ago, I noticed that my semen was brownish. Again yesterday and today, it is the same reddish-brown, and I think it is more watery than usual. I do not have any other symptoms. I do have a varicocele, but I do not think this condition is related to varic...  Read Full »


Dr. Sandeep P

Urologist

Answer: Hi, Welcome to icliniq.com. The reddish-brown color of the semen indicates a condition called hematospermia. The most common cause for this condition is idiopathic inflammation of the prostate or seminal vesicles. Do you have any feeling of dysuria (difficulty in urination or painful urination) or...  Read Full »

Is surgery inevitable for an enlarged prostate?

Query: Hi doctor, My father is having enlarged prostate and has to undergo prostatectomy surgery. But, it is getting delayed due to ITP (idiopathic thrombocytopenic purpura). Right now he is under urine catheter. From past 12 days he is using Silodal-D 8 mg. Doctor said that after 20 days the prostate glan...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. Your father was on medication and has history of urine retention in the past. Currently, he is on catheter. Chances of medical management will not be successful. He needs surgery of either TURP (transurethral resection of the prostate) or HoLEP (Holmium laser enucleati...  Read Full »

My prostate is boggy, and my semen culture showed E.coli bacteria. What to do?

Query: Hello doctor, I am a 27 years old, and I have been suffering from pain during ejaculation. After ejaculation, I feel severe burning during urination at the tip of the penis, from the past six years. From the past year, at the time of ejaculation, the semen does not come out with force, and it re...  Read Full »


Dr. Devendra

Urologist

Answer: Hello, Welcome to icliniq.com. Post-ejaculatory burning in a young male, which is not relieved by antibiotics, may not be of an infective origin. Do not take any injections in the prostate, as that may worsen the scenario. I suggest you try taking the following. Consult your specialist doctor, dis...  Read Full »

Is surgery necessary for a mild benign prostatic hyperplasia?

Query: Hello doctor, I am a 58 year old male. Except for low blood pressure, I am in generally perfect health with mild benign prostatic hyperplasia (BPH) that has not been getting noticeably worse lately but, has been present for years. While my stream is certainly not like when I was younger, I have no...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello,Welcome to icliniq.com.I have gone through your history.If possible, send me a graph of your bladder pressure study and flow. If the bladder pressure is high, then it is better to get operated for the prostate enlargement.A high power or pressure in the detrusor suggests a bladder outflow obs...  Read Full »

I am getting erectile dysfunction as a side effect of Dutasteride. How to get out of this?

Query: Hi doctor, I have been using Dutasteride tablets for the past one month for hair loss treatment. I have been facing erectile dysfunction for the past one month. Now, I have come to know that this is the side effect of Dutasteride. How to get out of this?  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Drugs like Dutasteride acts by inhibition of conversion of testosterone to its more active and potent form of dihydrotestosterone. Thus the side effects may include loss of libido, erectile dysfunction, low mood, irritability and depression. Although, the frequency o...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.